Alert archive / Florida / High Surf Advisories in 2020

High Surf Advisory 2, NWS Tallahassee, FL

February 5, 2020Bay County, Gulf County, Walton County, Florida

NWS Tallahassee, FL issued this high surf advisory at Feb 5, 2020, 1:34 AM CST for Bay County, Gulf County, Walton County, Florida. It took effect at Feb 6, 2020, 4:00 AM CST. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2020, 1:34 AM CST (07:34 UTC)
In effect from
Feb 6, 2020, 4:00 AM CST
Expired
Feb 7, 2020, 2:00 PM CST
In force
34 hr
Issued by
NWS Tallahassee, FL

Counties Bay County, FL, Gulf County, FL, Walton County, FL

The radar

The Eglin Afb radar (KEVX), 41 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2020-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2020-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
910 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

263 
WHUS42 KTAE 050734
CFWTAE

Coastal Hazard Message
National Weather Service Tallahassee FL
234 AM EST Wed Feb 5 2020

FLZ108-112-114-061200-
/O.NEW.KTAE.SU.Y.0002.200206T1000Z-200207T2000Z/
/O.CON.KTAE.RP.S.0011.000000T0000Z-200208T0500Z/
South Walton-Coastal Bay-Coastal Gulf-
234 AM EST Wed Feb 5 2020 /134 AM CST Wed Feb 5 2020/

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
EVENING...
...HIGH SURF ADVISORY IN EFFECT FROM 5 AM EST /4 AM CST/ THURSDAY
TO 3 PM EST /2 PM CST/ FRIDAY...

* WHAT...For the High Surf Advisory, large breaking waves of 5 to
  8 feet. For the High Rip Current Risk, dangerous rip currents.

* WHERE...Walton, Bay, and Gulf County Beaches.

* WHEN...For the High Surf Advisory, from 5 AM EST /4 AM CST/ 
  Thursday to 3 PM EST /2 PM CST/ Friday. For the High Rip 
  Current Risk, through Friday evening.

* IMPACTS...Dangerous swimming and surfing conditions and
  localized beach erosion. Rip currents can sweep even the best
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ115-061200-
/O.EXT.KTAE.RP.S.0011.200205T0734Z-200208T0500Z/
Coastal Franklin-
234 AM EST Wed Feb 5 2020

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH FRIDAY EVENING...

* WHAT...Dangerous rip currents expected.

* WHERE...Franklin County Beaches.

* WHEN...Through Friday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

DVD
4 follow-up statements
119 
WHUS42 KTAE 052024
CFWTAE

Coastal Hazard Message
National Weather Service Tallahassee FL
324 PM EST Wed Feb 5 2020

FLZ108-112-114-061000-
/O.CON.KTAE.SU.Y.0002.200206T1000Z-200207T2000Z/
/O.CON.KTAE.RP.S.0011.000000T0000Z-200208T0500Z/
South Walton-Coastal Bay-Coastal Gulf-
324 PM EST Wed Feb 5 2020 /224 PM CST Wed Feb 5 2020/

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
EVENING...
...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 5 AM EST /4 AM CST/
THURSDAY TO 3 PM EST /2 PM CST/ FRIDAY...

* WHAT...For the High Surf Advisory, large breaking waves of 5 
  to 8 feet. For the High Rip Current Risk, dangerous rip 
  currents.

* WHERE...Walton, Bay, and Gulf County Beaches.

* WHEN...For the High Surf Advisory, from 5 AM EST /4 AM CST/ 
  Thursday to 3 PM EST /2 PM CST/ Friday. For the High Rip 
  Current Risk, through Friday evening.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ115-061000-
/O.CON.KTAE.RP.S.0011.000000T0000Z-200208T0500Z/
Coastal Franklin-
324 PM EST Wed Feb 5 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
EVENING...

* WHAT...Dangerous rip currents expected.

* WHERE...Franklin County Beaches.

* WHEN...Through Friday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
300 
WHUS42 KTAE 060223
CFWTAE

Coastal Hazard Message
National Weather Service Tallahassee FL
923 PM EST Wed Feb 5 2020

FLZ115-070500-
/O.NEW.KTAE.CF.Y.0001.200206T1500Z-200207T0800Z/
/O.CON.KTAE.RP.S.0011.000000T0000Z-200208T0500Z/
Coastal Franklin-
923 PM EST Wed Feb 5 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 3 AM
EST FRIDAY...

* WHAT...For the Coastal Flood Advisory, minor coastal flooding
  expected with peak water levels of 1 to 2 feet above ground around
  the time of high tide on Thursday afternoon and early Friday 
  morning. For the High Rip Current Risk, dangerous rip currents.

* WHERE...Coastal Franklin County.

* WHEN...For the Coastal Flood Advisory, from 10 AM Thursday to 
  3 AM EST Friday. For the High Rip Current Risk, through Friday 
  evening.

* IMPACTS...At 2 feet above ground, water will begin to overwash
  onto Alligator Point Drive in Eastern Franklin County. Rip
  currents can sweep even the best swimmers away from shore into
  deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ118-127-070500-
/O.NEW.KTAE.CF.Y.0001.200206T1500Z-200207T0800Z/
Coastal Jefferson-Coastal Wakulla-
923 PM EST Wed Feb 5 2020

...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 3 AM
EST FRIDAY...

* WHAT...Minor coastal flooding expected with peak water levels of
  2 to 3 feet above ground around the time of high tide on
  Thursday afternoon and early Friday morning. 

* WHERE...Coastal Jefferson and Coastal Wakulla Counties.

* WHEN...From 10 AM Thursday to 3 AM EST Friday.

* IMPACTS...At 2 feet above ground, water floods Mashes Sands
  Beach Road and low lying areas around Panacea. In St Marks, Old
  Fort Road will flood. At 3 feet above ground, water will begin
  to flood Riverside Drive in St Marks. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$

FLZ128-134-070500-
/O.NEW.KTAE.CF.Y.0001.200206T1500Z-200207T0800Z/
Coastal Taylor-Coastal Dixie-
923 PM EST Wed Feb 5 2020

...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 3 AM
EST FRIDAY...

* WHAT...Minor coastal flooding expected with peak water levels of
  2 to 3 feet above ground around the time of high tide on
  Thursday afternoon and early Friday morning.

* WHERE...Coastal Taylor and Coastal Dixie Counties.

* WHEN...From 10 AM Thursday to 3 AM EST Friday.

* IMPACTS...At 2 feet above ground, water floods low lying areas
  in Suwannee in Dixie County. In Steinhatchee, the boat ramp
  begins to flood. At 3 feet above ground in Steinhatchee, water
  crosses 1st Avenue South near the boat ramp. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

&&

$$

FLZ108-112-114-070500-
/O.CON.KTAE.SU.Y.0002.200206T1000Z-200207T2000Z/
/O.CON.KTAE.RP.S.0011.000000T0000Z-200208T0500Z/
South Walton-Coastal Bay-Coastal Gulf-
923 PM EST Wed Feb 5 2020 /823 PM CST Wed Feb 5 2020/

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY
EVENING...
...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 5 AM EST /4 AM CST/
THURSDAY TO 3 PM EST /2 PM CST/ FRIDAY...

* WHAT...For the High Surf Advisory, large breaking waves of 5 
  to 8 feet. For the High Rip Current Risk, dangerous rip 
  currents.

* WHERE...Walton, Bay, and Gulf County Beaches.

* WHEN...For the High Surf Advisory, from 5 AM EST /4 AM CST/ 
  Thursday to 3 PM EST /2 PM CST/ Friday. For the High Rip 
  Current Risk, through Friday evening.

* IMPACTS...Dangerous swimming and surfing conditions and
  localized beach erosion. Rip currents can sweep even the best
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

Godsey
145 
WHUS42 KTAE 070838
CFWTAE

Coastal Hazard Message
National Weather Service Tallahassee FL
338 AM EST Fri Feb 7 2020

FLZ108-112-114-071645-
/O.CON.KTAE.SU.Y.0002.000000T0000Z-200207T2000Z/
/O.CON.KTAE.RP.S.0011.000000T0000Z-200208T0500Z/
South Walton-Coastal Bay-Coastal Gulf-
338 AM EST Fri Feb 7 2020 /238 AM CST Fri Feb 7 2020/

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST /2 PM CST/
THIS AFTERNOON...

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

* WHAT...For the High Surf Advisory, large breaking waves of 5 
  to 8 feet. For the High Rip Current Risk, dangerous rip 
  currents.

* WHERE...Walton, Bay, and Gulf County Beaches.

* WHEN...For the High Surf Advisory, from 5 AM EST /4 AM CST/ 
  Thursday to 3 PM EST /2 PM CST/ Friday. For the High Rip 
  Current Risk, through Friday evening.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ115-071645-
/O.CON.KTAE.RP.S.0011.000000T0000Z-200208T0500Z/
Coastal Franklin-
338 AM EST Fri Feb 7 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

* WHAT...For the Coastal Flood Advisory, minor coastal flooding 
  expected with peak water levels of 1 to 2 feet above ground 
  around the time of high tide on Thursday afternoon and early 
  Friday morning. For the High Rip Current Risk, dangerous rip 
  currents.

* WHERE...Coastal Franklin County.

* WHEN...For the Coastal Flood Advisory, from 10 AM Thursday to 
  3 AM EST Friday. For the High Rip Current Risk, through Friday 
  evening.

* IMPACTS...At 2 feet above ground, water will begin to overwash 
  onto Alligator Point Drive in Eastern Franklin County. Rip 
  currents can sweep even the best swimmers away from shore into 
  deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
821 
WHUS42 KTAE 070847
CFWTAE

Coastal Hazard Message
National Weather Service Tallahassee FL
347 AM EST Fri Feb 7 2020

FLZ108-112-114-080500-
/O.CON.KTAE.SU.Y.0002.000000T0000Z-200207T2000Z/
/O.CON.KTAE.RP.S.0011.000000T0000Z-200208T0500Z/
South Walton-Coastal Bay-Coastal Gulf-
347 AM EST Fri Feb 7 2020 /247 AM CST Fri Feb 7 2020/

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST /2 PM CST/
THIS AFTERNOON...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

* WHAT...For the High Surf Advisory, large breaking waves of 5 to
  8 feet. For the High Rip Current Risk, dangerous rip currents.

* WHERE...Walton, Bay, and Gulf County Beaches.

* WHEN...For the High Surf Advisory, until 3 PM EST /2 PM CST/ 
  this afternoon. For the High Rip Current Risk, through this 
  evening.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ115-080500-
/O.CON.KTAE.RP.S.0011.000000T0000Z-200208T0500Z/
Coastal Franklin-
347 AM EST Fri Feb 7 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS EVENING...

* WHAT...Dangerous rip currents.

* WHERE...Franklin County Beaches.

* WHEN...Through this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this high surf advisory went out at Feb 4, 11:29 PM CST, 2 hours 5 minutes earlier.

Area forecast discussion, Feb 4, 11:29 PM CST, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1229 AM EST Wed Feb 5 2020

.AVIATION...
[Through 06Z Thursday]

VFR conditions at all terminals will slowly give way to MVFR and
brief periods of LIFR conditions overnight tonight. This is
already being observed at ABY with lower CIGS. Visibilities are
expected to remain MVFR to LIFR across DHN, ECP, ABY, and briefly
TLH in the early morning hours; however, are expected to improve
shortly after sunrise. MVFR CIGS will likely hang around ahead of
the next system with rain impacting ECP and DHN tomorrow night.

&&

.PREV DISCUSSION [645 PM EST]...

.NEAR TERM [Tonight]...

Main story in the near tonight will be the redevelopment of patchy
fog overnight. Moisture return in the southerly flow will continue
overnight and low clouds and fog will likely return after
midnight and last through the morning hours before it slowly lifts
on Wednesday. Most of the region should avoid rainfall tonight but
can't rule out a few isolated showers over the western FL
Panhandle and southeast Alabama overnight.

Low temperatures will be warmer with most locations dropping into
the mid-upper 50s, with warmer conditions likely as you move west
through the forecast area.

.SHORT TERM [Tomorrow Through Thursday]...

A significant severe weather event will unfold Wednesday through
Thursday night. The highest chances of severe storms will be
Wednesday evening after sunset for SE Alabama and FL Panhandle.
Then, expect a lull in activity Thursday early in the morning before
storms begin to move east across SE Georgia and FL Big Bend. A
second round of severe thunderstorms will be likely across these
areas starting Thursday afternoon into the evening as a line of
strong thunderstorms develops and moves east.

In general, global guidance is showing a slightly deeper trough
since previous integrations. This will support more favorable
dynamic environment for stronger and more frequent storms to
develop. Bulk shear will likely be in the 80-90 kts range while
low-level shear is around 20-30 kts. This combined with CAPE
values of around 500-1500 j/kg will support long-lived strong
storms as the system moves east. SRH will likely be in the order
of 200-300 m2/s2 across the region, however, when looking into NAM
forecast soundings, the hodographs are not very curved which
suggest a lower threat for cells to spin up.

As mentioned previously, convection will begin across our western
areas then move east. Convection will start out disorganized then
eventually consolidate into a main line by Thursday morning. By
this point, things get pretty interesting since recent model
trends show a stronger and larger LLJ developing just west of the
FL Big Bend and SW GA ahead of the storms. Forecasted 850 hPa
southerly wind speeds are around 70-80 kts which could bring
damaging winds mixing down to the surface ahead the main line of
storms. ECAM guidance is showing wind gusts in the order 35-45
mph ahead of the main line of thunderstorms. However, stronger
winds gusts will occur in the vicinity of the thunderstorms.

The main threats for this event will be damaging wind, a few
tornadoes, isolated flash flooding and the potential for minor
coastal flooding east of Gulf County. As the system moves from west
to east the main tornado threat will decrease and damaging wind
threat will increase. Meanwhile, the threat for flash flooding
will be mostly across SE Alabama and FL Panhandle areas where
training storms are more likely to develop. The threat for flash
flooding decreases as the system moves east given drier soil
conditions and a more progressive forward motion. Lastly, coastal
flooding will depend on how strong sustained winds get over the
water and the timing of high tide but threat is very low at this
time.

.LONG TERM [Friday Through Tuesday]...

Precip will be coming to an end Friday as a potent cold front pushes
across the area. Temperatures will plummet overnight Thursday into
Friday morning with lows in the 30s across SE AL Friday morning and
40s elsewhere. Highs Friday afternoon will struggle to reach the
upper 50s. Another cold night expected overnight Friday into
Saturday with temps in the upper 30s across the area. A gradual
warming trend is expected thereafter. Precip chances return to the
region by mid week next week.

.MARINE...

Southerly winds will pick up to around 15-20 mph Wednesday
afternoon and then 20-30 mph by Thursday afternoon. This will
result in wave heights up to 10-14 ft across our far offshore
zones by Thursday afternoon. Winds shift to the northwest to
around 25-30 mph after the cold front passage overnight Thursday.
Wave heights and winds will decrease throughout the day on Friday
and into Friday evening.

.FIRE WEATHER...

While Red Flag conditions are not expected over the next few
days, scattered storms on Wednesday and a line of storms on
Thursday will bring the potential for severe weather to the
region. No rain is expected by the end of the week and into
the weekend, but RH values are not expected to dry out to
critical levels behind the front.

.HYDROLOGY...

The system to affect the region starting tomorrow has the potential
to bring locally heavy rainfall to the region. The latest model
guidance suggests that 3 to 5 inches of rain will be possible mainly
to the west of the Apalachicola/Chattahoochee Rivers with lesser
amounts of 2 to 3 inches. Across Southern Alabama and into the
Florida Panhandle, this will result in the potential for flash
flooding late Wednesday night and into Thursday. Because the system
should be more progressive moving through South Georgia and North
Florida, the flash flood threat should be a little less.

These rainfall amounts will result in river rises across the area
with the best chance for action to minor flooding occurring in the
Choctawhatchee, Chipola, and Apalachicola River basins. The flashier
creeks north of Albany, particularly the Kinchafoonee, will need to
be monitored closely if the heavier rainfall can set up across West
Central Georgia.

For coastal flood interests, high tide on Thursday in Apalachee Bay
is around 130 pm ET. Deterministic ETSS and ESTOFS show the peak
surge component occurring about 5 hours after the time frame of high
tide, thus keeping the coastal flood potential low. This is also
supported by the 10/50/90 percent exceedance from the PETSS
guidance, which shows the reasonable worst case water level rise in
Apalachee Bay to be around 2.4 ft MHHW. While not sufficiently high
at this time for a coastal flood watch, a coastal flood advisory may
need to be issued for Thursday by later shifts as we near the event.
Were the event to speed up and overlay more with the high tide on
Thursday afternoon, then the coastal flood threat would increase.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   73  65  74  45  59 /  30  80 100  80  10
Panama City   74  67  71  46  58 /  60  90 100  60   0
Dothan        75  66  71  40  55 /  80 100 100  60   0
Albany        74  66  72  43  54 /  40  90 100  80   0
Valdosta      75  66  76  45  57 /  10  60  90  90  10
Cross City    76  66  75  50  61 /   0  40  70  90  10
Apalachicola  71  67  72  48  57 /  30  60 100  70  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Friday evening for Coastal Bay-
     Coastal Gulf-South Walton.

     High Rip Current Risk from 7 AM EST this morning through Friday
     evening for Coastal Franklin.

GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Dobbs
SHORT TERM...DiCatarina
LONG TERM...DiCatarina
AVIATION...Bunker
MARINE...DiCatarina
FIRE WEATHER...Harrigan
HYDROLOGY...Godsey

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 1:44 AM CSTGale WatchTAE13 hr
Feb 5, 1:44 AM CSTSmall Craft AdvisoryTAE22 hr
Feb 5, 1:53 AM CSTFlash Flood WatchTAEBay, Calhoun, Holmes, Jackson, Walton, Washington39 hr
Feb 5, 1:52 PM CSTSpecial Weather StatementTAEHolmes23 min
Feb 5, 2:20 PM CSTSpecial Weather StatementTAEHolmes55 min
Feb 5, 2:30 PM CSTGale WarningTAE43 hr

Nearby

High Surf Advisories in Florida, 2020Every high surf advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.